Startseite UB

On meromorphic transformations reducing the Poincaré rank of a linear differential equation at a singular point

Wagenführer, Ekkehard (1987) On meromorphic transformations reducing the Poincaré rank of a linear differential equation at a singular point. Analysis 7 (1), pp. 47-70.

Full text not available from this repository.


Export bibliographical data



Item Type:Article
Date:1987
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Dr. Ekkehard Wagenführer
Classification:
NotationType
34A20 (34A30)MSC
Subjects:500 Science > 510 Mathematics
Status:Published
Refereed:Unknown
Created at the University of Regensburg:Unknown
Owner: Gertraud Kellers
Deposited On:15 Nov 2012 13:21
Last Modified:15 Nov 2012 13:21
Item ID:26709
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact